Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Felling heaviness in stomach after taking rantac 150 mg

Hi docotor...i am having pcod and my doctor suggested to have diane-35.. becuase of that i am feeling very heavyness in my stomach..???
Asked On : Fri, 15 Apr 2011
Answers:  1 Views:  394
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi Shikha,

Some of the side effects of Diane 35 are menstruation-like abdominal cramps and water retention. This may be the cause of your feeling of heaviness in the stomach. These side effects are more prominent initially when you start taking the medication and they usually subside as your body gets used to the drug.

Do inform your doctor if the symptoms persist beyond 3 months or if you experience pain, swelling or tenderness in the abdomen.

Hope I have answered your query.
Answered: Fri, 15 Apr 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor